# SDR SWIA201127277

- Difficulty date: May 6, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 22,663 hours, 17,765 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESSURE BULKHEAD CRACKED ON LBL 27.50 AT TOP OF CARGO TRACK. (C-CHECK)  REPAIRED PER REO.
